Bulletin of the American Mathematical Society

Commuting vectorfields on open manifolds

J. Wolfgang Smith

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 5 (1969), 1013-1016.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530828

Mathematical Reviews number (MathSciNet)
MR0248867

Zentralblatt MATH identifier
0179.52002

Citation

Smith, J. Wolfgang. Commuting vectorfields on open manifolds. Bull. Amer. Math. Soc. 75 (1969), no. 5, 1013--1016. https://projecteuclid.org/euclid.bams/1183530828


Export citation

References

  • 1. R. Courant and D. Hilbert, Methods of mathematical physics. Vol. II, Interscience, New York, 1962.
  • 2. M. Hirsch, On embedding differentiable manifolds in Euclidean space, Ann. of Math. (2) 73 (1961), 566-571.
  • 3. J. W. Milnor, Lectures on characteristic classes, Mimeographed notes, Princeton University, Princeton, N.J., 1957.
  • 4. R. S. Palais, A global formulation of the Lie theory of transformation groups, Mem. Amer. Math. Soc. No. 22, 1957.
  • 5. A. Phillips, Submersions of open manifolds, Topology 6 (1966), 171-206.
  • 6. J. W. Smith, Extending regular foliations, Ann. Inst. Fourier (Grenoble) (to appear).